# SDR CALA2024060301682

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N37465
- Make and model: Boeing 737924ER
- Aircraft serial: 36599
- Aircraft time: 35,369 hours, 12,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A591032
- Condition: Corroded
- Location: Bs 867-887 Rbl67
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR STRUTURE CREASE BEAM BETWEEM STA 867 TO STA 887 RBL 64 CORROSION. REF AAR N/R 9887076. ACCOMPLISHED REPAIR AT AFT PASSENGER COMPARTMENT FLOOR STRUCTURE CREASE BEAM BETWEEN STA 867 TO STA 887 PER ESR NO. 2022411-26-81 82 AND SRM 51-40-02-0G-0 AND ECRA 5311-03221.
